# SDR CALA2013081290339

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 93,761 hours, 14,862 cycles
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Truck
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR LEAKING UNKNOWN FLUID.  REPLACED LT MAIN GEAR TRUCK POSITIONER, OPS CHECKED OK.
